Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On fundamental solutions of elliptic equations
HTML articles powered by AMS MathViewer

by Avner Friedman PDF
Proc. Amer. Math. Soc. 12 (1961), 533-537 Request permission
References
  • S. D. Èĭdel′man, On a connection between the fundamental matrices of solutions of parabolic and elliptic systems, Mat. Sb. N.S. 35(77) (1954), 57–72 (Russian). MR 0065793
  • Fritz John, General properties of solutions of linear elliptic partial differential equations, Proceedings of the Symposium on Spectral Theory and Differential Problems, Oklahoma Agricultural and Mechanical College, Stillwater, Okla., 1951, pp. 113–175. MR 0043990
  • —, Plane waves and spherical means, New York, Interscience Publishers, 1955.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.43
  • Retrieve articles in all journals with MSC: 35.43
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 12 (1961), 533-537
  • MSC: Primary 35.43
  • DOI: https://doi.org/10.1090/S0002-9939-1961-0138875-1
  • MathSciNet review: 0138875